Alert archive / Massachusetts / Wind Chill Advisories in 2007
Wind Chill Advisory 1, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this wind chill advisory at Jan 25, 2007, 4:27 PM EST for 4 states. It took effect at Jan 25, 2007, 10:04 PM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2007, 4:27 PM EST (21:27 UTC)
- In effect from
- Jan 25, 2007, 10:04 PM EST
- Expired
- Jan 26, 2007, 12:00 PM EST
- In force
- 14 hr
- Issued by
- NWS Boston/Norton, MA
All 22 counties
Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Barnstable County, MA, Bristol County, MA, Dukes County, MA, Essex County, MA, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA, Worcester County, MA, Cheshire County, NH, Hillsborough County, NH, Bristol County, RI, Kent County, RI, Newport County, RI, Providence County, RI, Washington County, RI
The radar
The Boston radar (KBOX), 31 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 9.5 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1178 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KBOX 252127 WSWBOX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 427 PM EST THU JAN 25 2007 MAZ002>004-008>010-260530- /O.NEW.KBOX.WC.Y.0001.070126T0500Z-070126T1700Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AMHERST... NORTHAMPTON 427 PM EST THU JAN 25 2007 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM EST FRIDAY. AIR TEMPERATURES NEAR ZERO...AND AT SOME LOCATIONS BELOW ZERO...WILL COMBINE WITH GUSTY NORTHWEST WINDS OF 10 TO 20 MPH...WITH GUSTS TO 30 MPH...TO PRODUCE WIND CHILL VALUES AROUND 15 DEGREES BELOW ZERO FROM LATE TONIGHT THROUGH FRIDAY MORNING. A WIND CHILL ADVISORY IS ISSUED WHEN THE WIND CHILL INDEX IS LIKELY TO REACH -15 TO -24 DEGREES FOR AT LEAST 3 HOURS. FROSTBITE CAN DEVELOP IN JUST 30 MINUTES WITH A WIND CHILL INDEX OF -20. IF YOU ARE HEADING OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND GLOVES. $$
2 follow-up statements
000 WWUS41 KBOX 260304 WSWBOX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1004 PM EST THU JAN 25 2007 CTZ002>004-MAZ005>007-011>015-RIZ001-261000- /O.EXB.KBOX.WC.Y.0001.070126T1000Z-070126T1500Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-NORTHWEST PROVIDENCE RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...FRAMINGHAM...LOWELL...LAWRENCE... GLOUCESTER...SPRINGFIELD...MILFORD...WORCESTER...FOXBORO... NORWOOD...CAMBRIDGE...BOSTON...FOSTER...SMITHFIELD 1004 PM EST THU JAN 25 2007 ...WIND CHILL ADVISORY IN EFFECT FROM 5 AM TO 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 10 AM EST FRIDAY. AIR TEMPERATURES IN THE SINGLE NUMBERS WILL COMBINE WITH GUSTY NORTHWEST WINDS OF 10 TO 20 MPH...WITH GUSTS TO 30 MPH...TO PRODUCE WIND CHILL VALUES AROUND 15 DEGREES BELOW ZERO FOR ABOUT 3 TO 5 HOURS EARLY FRIDAY MORNING. A WIND CHILL ADVISORY IS ISSUED WHEN THE WIND CHILL INDEX IS LIKELY TO REACH -15 TO -24 DEGREES FOR AT LEAST 3 HOURS. FROSTBITE CAN DEVELOP IN JUST 30 MINUTES WITH A WIND CHILL INDEX OF -20. IF YOU ARE HEADING OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND GLOVES. $$ MAZ026-261000- /O.EXA.KBOX.WC.Y.0001.070126T0500Z-070126T1700Z/ NORTHERN MIDDLESEX MA- INCLUDING THE CITY OF...AYER 1004 PM EST THU JAN 25 2007 ...WIND CHILL ADVISORY IN EFFECT UNTIL 12 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM EST FRIDAY. AIR TEMPERATURES NEAR ZERO WILL COMBINE WITH GUSTY NORTHWEST WINDS OF 10 TO 20 MPH...WITH GUSTS TO 30 MPH...TO PRODUCE WIND CHILL VALUES OF 15 TO 20 DEGREES BELOW ZERO FROM LATE TONIGHT THROUGH FRIDAY MORNING. A WIND CHILL ADVISORY IS ISSUED WHEN THE WIND CHILL INDEX IS LIKELY TO REACH -15 TO -24 DEGREES FOR AT LEAST 3 HOURS. FROSTBITE CAN DEVELOP IN JUST 30 MINUTES WITH A WIND CHILL INDEX OF -20. IF YOU ARE HEADING OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND GLOVES. $$ NHZ011-012-015-261000- /O.EXA.KBOX.WC.Y.0001.070126T0500Z-070126T1700Z/ CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...JAFFREY...KEENE...MANCHESTER...NASHUA... PETERBOROUGH...WEARE 1004 PM EST THU JAN 25 2007 ...WIND CHILL ADVISORY IN EFFECT UNTIL 12 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM EST FRIDAY. AIR TEMPERATURES NEAR ZERO...AND AT SOME LOCATIONS BELOW ZERO... WILL COMBINE WITH GUSTY NORTHWEST WINDS OF 10 TO 20 MPH...WITH GUSTS TO 30 MPH...TO PRODUCE WIND CHILL VALUES OF 20 TO 25 BELOW ZERO FROM LATE TONIGHT THROUGH FRIDAY MORNING. A WIND CHILL ADVISORY IS ISSUED WHEN THE WIND CHILL INDEX IS LIKELY TO REACH -20 TO -29 DEGREES FOR AT LEAST 3 HOURS. FROSTBITE CAN DEVELOP IN JUST 30 MINUTES WITH A WIND CHILL INDEX OF -20. IF YOU ARE HEADING OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND GLOVES. $$ MAZ002>004-008>010-261000- /O.CON.KBOX.WC.Y.0001.070126T0500Z-070126T1700Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AMHERST... NORTHAMPTON 1004 PM EST THU JAN 25 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST FRIDAY. AIR TEMPERATURES NEAR ZERO...AND AT SOME LOCATIONS BELOW ZERO... WILL COMBINE WITH GUSTY NORTHWEST WINDS OF 10 TO 20 MPH...WITH GUSTS TO 30 MPH...TO PRODUCE WIND CHILL VALUES AROUND 20 DEGREES BELOW ZERO FROM LATE TONIGHT THROUGH FRIDAY MORNING. A WIND CHILL ADVISORY IS ISSUED WHEN THE WIND CHILL INDEX IS LIKELY TO REACH -15 TO -24 DEGREES FOR AT LEAST 3 HOURS. FROSTBITE CAN DEVELOP IN JUST 30 MINUTES WITH A WIND CHILL INDEX OF -20. IF YOU ARE HEADING OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND GLOVES. $$ KJC
000 WWUS41 KBOX 260830 WSWBOX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 330 AM EST FRI JAN 26 2007 MAZ016>024-RIZ002>008-261500- /O.EXA.KBOX.WC.Y.0001.070126T1000Z-070126T1500Z/ EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-SOUTHEAST PROVIDENCE RI- WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-WASHINGTON RI- NEWPORT RI-BLOCK ISLAND RI- INCLUDING THE CITIES OF...QUINCY...TAUNTON...BROCKTON... PLYMOUTH...FALL RIVER...NEW BEDFORD...MATTAPOISETT...CHATHAM... FALMOUTH...PROVINCETOWN...VINEYARD HAVEN...NANTUCKET... PROVIDENCE...WEST GREENWICH...WARWICK...BRISTOL...NARRAGANSETT... WESTERLY...NEWPORT...BLOCK ISLAND 330 AM EST FRI JAN 26 2007 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. AIR TEMPERATURES IN THE SINGLE NUMBERS WILL COMBINE WITH GUSTY NORTHWEST WINDS OF 10 TO 20 MPH...WITH GUSTS TO 30 MPH...TO PRODUCE WIND CHILL VALUES AROUND 15 DEGREES BELOW ZERO THIS MORNING. FROSTBITE CAN DEVELOP IN JUST 30 MINUTES WITH A WIND CHILL THIS COLD. IF YOU ARE HEADING OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND GLOVES. A WIND CHILL ADVISORY IS ISSUED WHEN THE WIND CHILL INDEX IS LIKELY TO REACH -15 TO -24 DEGREES FOR AT LEAST 3 HOURS. $$ MAZ002>004-008>010-026-261630- /O.CON.KBOX.WC.Y.0001.000000T0000Z-070126T1700Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- NORTHERN MIDDLESEX MA- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AMHERST... NORTHAMPTON...AYER 330 AM EST FRI JAN 26 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. AIR TEMPERATURES NEAR ZERO...AND AT SOME LOCATIONS BELOW ZERO... WILL COMBINE WITH GUSTY NORTHWEST WINDS OF 10 TO 20 MPH...WITH GUSTS TO 30 MPH...TO PRODUCE WIND CHILL VALUES AROUND 20 DEGREES BELOW ZERO THIS MORNING. FROSTBITE CAN DEVELOP IN JUST 30 MINUTES WITH A WIND CHILL INDEX OF -20. IF YOU ARE HEADING OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND GLOVES. A WIND CHILL ADVISORY IS ISSUED WHEN THE WIND CHILL INDEX IS LIKELY TO REACH -15 TO -24 DEGREES FOR AT LEAST 3 HOURS. $$ CTZ002>004-MAZ005>007-011>015-RIZ001-261500- /O.CON.KBOX.WC.Y.0001.070126T1000Z-070126T1500Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-NORTHWEST PROVIDENCE RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...FRAMINGHAM...LOWELL...LAWRENCE... GLOUCESTER...SPRINGFIELD...MILFORD...WORCESTER...FOXBORO... NORWOOD...CAMBRIDGE...BOSTON...FOSTER...SMITHFIELD 330 AM EST FRI JAN 26 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. AIR TEMPERATURES FALLING TO BETWEEN 0 AND 5 ABOVE WILL COMBINE WITH GUSTY NORTHWEST WINDS OF 10 TO 20 MPH...WITH GUSTS TO 30 MPH...TO PRODUCE WIND CHILL VALUES FROM 15 TO 20 DEGREES BELOW ZERO THIS MORNING. FROSTBITE CAN DEVELOP IN JUST 30 MINUTES WITH A WIND CHILL INDEX OF -20. IF YOU ARE HEADING OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND GLOVES. A WIND CHILL ADVISORY IS ISSUED WHEN THE WIND CHILL INDEX IS LIKELY TO REACH -15 TO -24 DEGREES FOR AT LEAST 3 HOURS. $$ NHZ011-012-015-261630- /O.CON.KBOX.WC.Y.0001.000000T0000Z-070126T1700Z/ CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...JAFFREY...KEENE...MANCHESTER...NASHUA... PETERBOROUGH...WEARE 330 AM EST FRI JAN 26 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. AIR TEMPERATURES RANGING FROM 0 TO 5 BELOW ZERO...WILL COMBINE WITH GUSTY NORTHWEST WINDS OF 10 TO 20 MPH...WITH GUSTS TO 30 MPH...TO PRODUCE WIND CHILL VALUES OF 20 BELOW ZERO THIS MORNING. FROSTBITE CAN DEVELOP IN JUST 30 MINUTES WITH A WIND CHILL INDEX OF -20. IF YOU ARE HEADING OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND GLOVES. A WIND CHILL ADVISORY IS ISSUED WHEN THE WIND CHILL INDEX IS LIKELY TO REACH -20 TO -29 DEGREES FOR AT LEAST 3 HOURS. $$ FRANK/KJC
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this wind chill advisory went out at Jan 25, 3:54 PM EST, 33 minutes earlier.
Area forecast discussion, Jan 25, 3:54 PM EST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
354 PM EST THU JAN 25 2007
.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
COMING SOON.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
...WEATHER THEME REMAINS THE SAME THIS PERIOD - BELOW NORMAL TEMPS
AND MAINLY DRY...POSSIBLY TRANSITIONING TO A MORE ACTIVE PATTERN
LATE IN THE WEEK...
SATURDAY THROUGH SUNDAY...
TEMPERATURES REBOUND TO SEASONAL LEVELS OVER THE WEEKEND AND MORE
IMPORTANTLY...WINDS DIMINISH AND BECOMES A NON-FACTOR. WEAK SHORT
WAVE RIDGING ACROSS THE AREA SAT MORNING WILL QUICKLY BE REPLACED BY
CLIPPER LOW ENTERING WESTERN NEW ENGLAND LATE IN THE DAY. WEAK WARM
FRONT ASSOCIATED WITH CLIPPER LOW WILL YIELD LOTS OF CLOUDS
SAT...HOWEVER LIFT IS WEAK AND SHALLOW. THUS...ANY PRECIP SAT WOULD
LIKELY BE LIMITED TO A FEW FLURRIES. FOR NOW WE WILL LEAVE FORECAST
DRY.
BY SUN...FORECAST BECOMES A BIT MORE COMPLEX AS WEAK SHORT WAVE
EXITS THE OH VALLEY AND MOVES ACROSS NEW ENGLAND. WEAK MID LEVEL
LIFT/FRONTOGENESIS ASSOCIATED WITH THIS FEATURE...ALONG WITH
SOUTHERN STREAM MOISTURE. 12Z GFS LIMITS QPF TO SOUTH COAST AND
EASTERN MA. 12Z ECMWF NOT AS ROBUST WITH MID LEVEL MOISTURE. 12Z
GGEM RH AND QPF FIELDS SIDE WITH THE ECMWF. THEREFORE...WE WILL BACK
OFF ON 12Z MEX POPS AND ONLY FORECAST LOW CHANCE POPS SUN FOR LIGHT
SNOW MAINLY SOUTH OF MA PIKE.
SUN NIGHT INTO MON...
TRAILING SHORT WAVE MORE POTENT THIS TIME PERIOD WHICH INDUCES RAPID
CYCLOGENESIS OVER EASTERN GEORGES BANK MON. 12Z GFS APPEARS TO BE AN
OUTLIER WITH SECONDARY DEVELOPMENT JUST EAST OF NANTUCKET MON. 12Z
ENSEMBLE MEAN...12Z ECMWF AND 12Z GGEM FARTHER EAST. COULD SEE OCEAN
EFFECT SNOWS ON THE CAPE IN COLD NNW FLOW. OTHERWISE WE WILL KEEP A
DRY FORECAST MON AND EVALUATE LATER MODEL RUNS.
PREVIOUS DISCUSSION BASED ON 00Z MODELS...
00Z MODEL SUITE IN VERY GOOD AGREEMENT THIS PERIOD WITH PERSISTENT
LARGE AMPLITUDE WESTERN RIDGE YIELDING CROSS POLAR FLOW INTO NEW
ENGLAND. 00Z ECMWF/GFS AND ENSEMBLE MEAN ALL SUPPORT 850 MB TEMPS
DOWN TO -18C MON AND TUE...THEN CORE OF COLD AIR LIFTING INTO THE
MARITIMES. THIS YIELDS TEMPS SLIGHTLY MODIFYING ACROSS NEW ENGLAND
MID WEEK TO ABOUT -14C WED AND -12C THU. AGAIN...THE EMPHASIS IS
SLIGHTLY MODIFIED. HOLD OFF ON THE SUN BLOCK.
THIS WILL YIELD HIGHS ONLY IN THE 20S MON AND TUE WITH LOWS IN THE
SINGLE DIGITS AND TEENS. IN ADDITION...BRISK WEST TO NORTHWEST WINDS
ARE EXPECTED MON AND TUE...YIELDING BITTERLY COLD WIND CHILLS. AS
MENTIONED ABOVE...TEMPS WARM SLIGHTLY ALOFT MID WEEK WHICH SHOULD
PROMOTE SURFACE TEMPS TO REBOUND INTO THE UPPER 20S AND LOWER 30S
WED AND THU...WITH MINS REMAINING IN THE SINGLE DIGITS AND TEENS.
THE BEST NEWS HERE IS THAT WINDS SHOULD RELAX IN THE WED-THU TIME
FRAME...LIMITING THE WIND CHILL COMPONENT. ALL OF THIS IS REFLECTED
WELL IN THE 00Z MEX GUID...SO FORECAST BASED HEAVILY ON 00Z MEX.
BY DAY 7/THU/...MODELS SHOWING SIGNS OF LONG WAVE PATTERN
SHARPENING...WITH TROF-RIDGE HALF WAVELENGTH SHORTENING AS WESTERN
RIDGE BUILDS NORTHWARD TO THE POLE. SOME INDICATIONS THAT A POTENT
PIECE OF JET ENERGY WILL CLIMB OVER THE RIDGE FROM THE POLE REGION
/LIKELY HIGH POTENTIAL VORTICITY AIR-PV ANOMALY/AND DIVE
SOUTH-SOUTHEAST DOWN THE SLOPES OF THE ROCKIES. MULTIPLE MODELS
SUPPORT THIS SCENARIO /00Z & 06Z GFS...ENSEMBLE MEAN AND THE 00Z
GGEM/ WITH UPPER AIR PATTERN BEING RECONFIGURED...YIELDING A MEAN
TROF AXIS FARTHER WEST...POSITIONING THE STORM TRACK CLOSER TO THE
COAST ALONG WITH HIGHER CHANCE OF SOUTHERN STREAM INTERACTION.
FOR WHAT ITS WORTH...00Z GFS TRACKS SURFACE LOW NEAR SOUTHERN NEW
ENGLAND COAST WITH THE 06Z GFS AN INSIDE RUNNER /INLAND/. THE 00Z
GFS ENSEMBLE MEAN PLACES THE SURFACE LOW JUST SOUTHEAST OF THE
40N/70W BENCHMARK. THIS INDICATES A FAIR AMOUNT OF MODEL SPREAD.
HOWEVER...GIVEN THE 00Z GGEM/00Z GFS/ENSEMBLE MEAN AND 06Z GFS
SUPPORT A FARTHER WEST MEAN TROF AXIS ALONG WITH SOUTHERN STREAM
INTERACTION...HPC GUID INSERTED A 30% OF SNOW THU. THIS SEEMS
REASONABLE AND WE CONCUR WITH HPC...SO WE WILL INCORPORATE A LOW
CHANCE OF SNOW INTO THE FORECAST THU.
&&
.AVIATION /21Z-18Z/...
COMING SOON.
&&
.MARINE...
SHORT TERM...COMING SOON.
DIMINISHING WINDS SAT. NEXT CHANCE OF SIGNIFICANT WINDS WILL COME
MON AND TUE...WHEN WEST TO NORTHWEST OF 20-30 KT ARE POSSIBLE AS
GALE CENTER DEVELOPS OVER GEORGES BANK MON...THEN ACROSS
NEWFOUNDLAND MON NIGHT AND TUE. FREEZING SPRAY LIKELY MON AND TUE AS
ANOTHER ARCTIC AIRMASS OVERSPREADS THE NEW ENGLAND WATERS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...GALE WARNING FROM 5 AM FRIDAY TO 1 AM EST SATURDAY FOR
ANZ231>235-237-250-254-255.
SMALL CRAFT ADVISORY FROM 5 AM FRIDAY TO 1 AM EST SATURDAY FOR
ANZ230-236.
&&
SHORT TERM...BELK
LONG TERM...NOCERA
AVIATION...BELK
MARINE...BELK/NOCERAHazardous weather outlook, Jan 25, 4:06 PM EST, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 406 PM EST THU JAN 25 2007 ANZ230>237-250-254-255-CTZ002>004-MAZ002>024-026-NHZ011-012-015- RIZ001>008-260930- BARNSTABLE-BLOCK ISLAND-BLOCK ISLAND SOUND-BOSTON HARBOR-BRISTOL- BUZZARDS BAY-CAPE COD BAY-CENTRAL MIDDLESEX COUNTY-CHESHIRE- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM- COASTAL WATERS FROM NANTUCKET MA TO MARTHAS VINEYARD MA TO BLOCK ISLAND RI TO MONTAUK NY SOUTHEAST TO 20NM- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM-DUKES-EASTERN ESSEX-EASTERN FRANKLIN-EASTERN HAMPDEN- EASTERN HAMPSHIRE-EASTERN HILLSBOROUGH-EASTERN KENT-EASTERN NORFOLK- EASTERN PLYMOUTH-HARTFORD-NANTUCKET-NANTUCKET SOUND-NARRAGANSETT BAY- NEWPORT-NORTHERN BRISTOL-NORTHERN WORCESTER- NORTHWEST MIDDLESEX COUNTY-NORTHWEST PROVIDENCE-RHODE ISLAND SOUND- SOUTHEAST MIDDLESEX-SOUTHEAST PROVIDENCE-SOUTHERN BRISTOL- SOUTHERN PLYMOUTH-SOUTHERN WORCESTER-SUFFOLK-TOLLAND-VINEYARD SOUND- WASHINGTON-WESTERN AND CENTRAL HILLSBOROUGH-WESTERN ESSEX- WESTERN FRANKLIN-WESTERN HAMPDEN-WESTERN HAMPSHIRE-WESTERN KENT- WESTERN NORFOLK-WESTERN PLYMOUTH-WINDHAM- 406 PM EST THU JAN 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS... NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN MASSACHUSETTS...MASSACHUSETTS COASTAL WATERS...SOUTHERN NEW HAMPSHIRE...CENTRAL RHODE ISLAND...NORTHERN RHODE ISLAND... SOUTHERN RHODE ISLAND AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT WIND CHILL ADVISORY IN EFFECT TONIGHT FOR WESTERN MASSACHUSETTS... MAINLY FROM WORCESTER WESTWARD. FOR DETAILS...PLEASE SEE OUR WIND CHILL ADVISORY /BOSWSWBOX/. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY... BITTER COLD WIND CHILLS WILL PERSIST FRIDAY INTO FRIDAY EVENING AND WIND CHILL ADVISORIES MAY NEED TO BE EXTENDED. A WIND ADVISORY MAY BE NEEDED FRIDAY FOR THE OUTER CAPE AND NANTUCKET FOR SUSTAINED NORTHWEST WINDS OF 30 TO 35 MPH. GALE WARNINGS REMAIN POSTED FOR NORTHWEST GALES ACROSS THE COASTAL WATERS FRIDAY AND FRIDAY EVENING...EXCEPT SMALL CRAFT ADVISORIES FOR BOSTON HARBOR AND NARRAGANSETT BAY. THERE IS A LOW PROBABILITY OF NORTHWEST GALES MONDAY AND TUESDAY ACROSS THE NEW ENGLAND COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. NOCERA
Nearby
Wind Chill Advisories in Massachusetts, 2007Wind Chill Advisories in Rhode Island, 2007Wind Chill Advisories in New Hampshire, 2007Every wind chill advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.